# SDR ASAA2021112236694

- Difficulty date: November 22, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 27,451 hours, 8,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Component: Power Supply
- Component part number: D71702001
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO M1670, M1671 AND M1672 FAILED OPS TEST GROUNDED - YES. REPLACED ALL THREE BATTERIES AND M1670 & M1671 CHARGERS.
